Copyright Statement: This is an open access article licensed under a Creative Commons Attribution 4.0 International License, which permits unrestricted use, distribution, and reproduction in any medium, even commercially as long as the original work is properly cited.
Digital Object Identifier (DOI) : 10.14569/IJACSA.2015.061038
Article Published in International Journal of Advanced Computer Science and Applications(IJACSA), Volume 6 Issue 10, 2015.
Abstract: In this paper, we study the structure of cyclic, quasi cyclic, constacyclic codes and their skew codes over the finite ring R. The Gray images of cyclic, quasi cyclic, skew cyclic, skew quasi cyclic and skew constacyclic codes over R are obtained. A necessary and sufficient condition for cyclic (negacyclic) codes over R that contains its dual has been given. The parameters of quantum error correcting codes are obtained from both cyclic and negacyclic codes over R. Some examples are given. Firstly, quasi constacyclic and skew quasi constacyclic codes are introduced. By giving two inner product, it is investigated their duality. A sufficient condition for 1 generator skew quasi constacyclic codes to be free is determined.
Abdullah Dertli, Yasemin Cengellenmis and Senol Eren, “On the Codes over a Semilocal Finite Ring” International Journal of Advanced Computer Science and Applications(IJACSA), 6(10), 2015. http://dx.doi.org/10.14569/IJACSA.2015.061038